Alert archive / Missouri / Frost Advisories in 2015
Frost Advisory 4, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at Oct 29, 2015, 3:05 PM CDT for 7 counties in Kansas; 37 counties in Missouri. It took effect at Oct 30, 2015, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2015, 3:05 PM CDT (20:05 UTC)
- In effect from
- Oct 30, 2015, 4:00 AM CDT
- Expired
- Oct 30, 2015, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331 WWUS73 KEAX 292005 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 305 PM CDT THU OCT 29 2015 ...FROST ADVISORY FRIDAY MORNING 4 AM THROUGH 8 AM CDT... KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301300- /O.NEW.KEAX.FR.Y.0004.151030T0900Z-151030T1300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 305 PM CDT THU OCT 29 2015 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. * TIMING...AREAS OF FROST WILL LIKELY OCCUR FROM THE PREDAWN HOURS UNTIL JUST AFTER SUNRISE FRIDAY MORNING * TEMPERATURE...LOWER TO MIDDLE 30S * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF NOT BROUGHT INDOORS OR COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LEIGHTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 29, 12:28 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 29, 12:28 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1228 PM CDT THU OCT 29 2015 .DISCUSSION... Issued at 402 AM CDT THU OCT 29 2015 Clear skies and cool temperatures have settled into the area as of early this morning. Patchy frost remains possible in low-lying, sheltered areas this morning. A reinforcing shot of cool air will keep temperatures below normal today with highs in the 50s, despite clear skies and ample sunshine. High pressure will move into the region tonight, with another night of similar temperatures in the lower to middle 30s and a subsequent potential of frost formation. High pressure will move off to the east on Friday in advance of an approaching elongated positively-tilted trough, with southerly winds and moisture returning. Models remain in good agreement with respect to timing and location of synoptic features, with widespread showers returning to the area beginning Friday afternoon and ending Saturday afternoon. The best chance for rainfall will come Friday night into Saturday morning, where one-half inch of precipitation on average is expected. Based on the anticipated evolution of the upper trough and a quick return to southwesterly flow aloft, little cold air advection is expected upon the systems departure, with temperatures moderating into next week. Temperatures will remain above normal Sunday through mid-week, with highs cracking the 70 degree mark across many areas each day. Dry weather is expected Sunday into Tuesday before precipitation chances increase as the next large upper trough gradually moves into the central CONUS on Wednesday into Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1226 PM CDT THU OCT 29 2015 VFR conditions anticipated through the rest of the forecast period. Expect the winds to relax and become variable around sunset before picking back up out of the southeast around sunrise. && .EAX Watches/Warnings/Advisories... KS...NONE. MO...NONE. && DISCUSSION...Blair AVIATION...Leighton
Hazardous weather outlook, Oct 29, 5:03 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CDT THU OCT 29 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CDT THU OCT 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
Nearby
Frost Advisories in Missouri, 2015Frost Advisories in Kansas, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.